On Spaces that are not Baire

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 45, (2015), Pages 65-69


M. Pourbarat

Shahid Beheshti University,

Department of Mathematics,

Tehran,

Iran.

mailto:m-pourbarat@sbu.ac.ir

N. Abbasi

Shahid Beheshti University,

Department of Mathematics,

Tehran,

Iran.

mailto:n_abbasi@sbu.ac.ir




Abstract Suppose that X is a topological space and X0 a second countable subspace of X. In addition assume, X is first countable at any point of X0. The aim of this work is to provide some conditions under which we ensure that X0 is not Baire.

Keywords Baire space, Birkhoff transitivity theorem.

Classification (MSC2000) 37B55, 54E52.

Full text

Full paper

Personal tools